# SDR DALA2019081004735

- Difficulty date: August 8, 2019
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N828NW
- Make and model: Airbus A330-302
- Aircraft serial: 1720
- Aircraft time: 18,515 hours, 2,292 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Missing
- Location: Rt Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STABILIZER SIDESLIP MISSING. DEFERRED PER CDL 55-00-01 UNDER SIDESLIP IS AVAILABLE TO REPLACED. CORRECTIVE ACTION: INSTALLED NEW SIDESLIP. (5775113)
